# SDR 99ZZZX2923

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON STR 29R, BS 1090.
